MathSciNet Relay Station
MathSciNet bibliographic data
MR320996 (47 #9529) 54C50 (54D60 54E15)
Gordon, Hugh Rings of functions determined by zero-sets. Pacific J. Math. 36 (1971), 133–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement